U.S. doctors online nowAsk doctors free
WV
A 30-year-old female asked:

I've been taking a water pill furosemide with a potassium pill since the 22nd. i started feeling really weak shaky and tired vomiting . i didnt take it today or the potassium because i'm scared it's what might be doing it i'm feeling really awful?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Get care ASAP: Dehydration? Potassium excess or deficiency? Or maybe the underlying problem needing furosemide (heart or liver disease? high blood pressure?) You are right to be concerned; you should be checked out in person right away. Contact the doctor or clinic treating you; probably someone is covering for the weekend even if your own doctor isn't available, Otherwise go to an urgent care clinic. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 8, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.